Loperamide addiction withdrawal journey need support - Part 5

By gbread · Mar 26, 2015 · ·
  1. Yes Kitts, you described it exactly. I'm supposing it's the RLS Restless Leg Syndrome thingy. What a creepy feeling! I even had these in my head, back etc. Yuck yuck yuck yuck. I don't know how this dosing will do, but I'll give it 3-4 days and hope for the best, prepare for the worst. I'm off to an AA meeting. I can shed tears in there and hear the solution.
    Love and Hugs to all --Gbread

    gbread added 336 Minutes and 11 Seconds later...

    I'm also taking hydroxyzine and wondering if anyone knows if that's addictive or if anyone has had any problems with it. I sure don't want to get addicted to anything else!

    gbread added 979 Minutes and 28 Seconds later...

    Well friends, last night was insane! I didn't sleep but 5 hours and tossed and turned and sweated all night long, with fits of creepy crawlies and electric zaps. God help me please!!

    no aches, pains, nausea, diarrhea, or sadness YET

    I will take 3 pills this AM and 3 in the PM. May the force be with me.

    I got on my knees and asked for strength. I don't know how I can do this and honestly am going to have to call on God for help to do it.
    Fear and anxiety today.

    gbread added 4 Minutes and 2 Seconds later...

    Apology! Today is Day 5!

Comments

  1. Roaddoggy
    No, Hydroxyzine, is not addictive. I also took it, when I went off Loperamide. It seems to help somewhat.

    Anyway, figured I would stop in, and see how you are doing? Im hoping your a little more relaxed. Im so sorry you had a rough nights sleep. I also didn't sleep too good.

    It does sound like you are coming along pretty nice. I can tell some of the Withdrawals are hitting you pretty good. I hope you have a better day today. Ill be thinking about ya. Much Love Roaddog...
To make a comment simply sign up and become a member!